I took the fourth pill of my pack 7 hours late a couple of weeks ago but then quickly made up for it (took the late one right when I woke up then took that day's pill that night at my regular time) then continued to take the pills after it very religiously and on time. The day I took it late I had sex with my boyfriend and he did not even come close to ejaculating inside of me if it makes any difference. I am due to have my period in one week (6 more active pills) and I am experiencing a very light brown discharge and slight cramping. I am extremely scared that I might be pregnant.
Sometimes being late on a pill can trigger some spotting. You probably should have used a condom just in case but no use speaking of that except to remember for next time. Men leak sperm all through the sex act, not just when they ejaculate so his not ejaculating within you is no guarantee that you werent exposed to sperm. It is unlikely that you got pregnant but there is a small chance. I'd certainly be more worried if you were on your first pack ever. Chances are greatest that you didnt get pregnant. In spite of what you read, bleeding or spotting doesnt indicate pregnancy. "Implantation bleeding" is not all that common. I have only seen it once out of hundreds of women. Keep taking your pills like you are supposed to. Dont alter your schedule no matter what your body does. Being late that day may have triggered some spotting. You may or may not have a period when you get to your placebo week. No worries though. Just start your next pack when it is due. If you miss next months period (so two in a row) then you should be tested for pregnancy. I really wouldnt worry though. Chances are only about 5%.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 1 answer
Posted 2 Sep 2014 • 2 answers
Posted 28 Oct 2014 • 1 answer
Posted 24 Jun 2015 • 1 answer
Posted 11 Oct 2016 • 0 answers